The Risk of Malaria in Travelers to India

Schmid, S; Chiodini, P; Legros, F; D'Amato, S; Schoneberg, I; Liu, C; Janzon, R; Schlagenhauf, P; (2009) The Risk of Malaria in Travelers to India. Journal of travel medicine, 16 (3). pp. 194-199. ISSN 1195-1982 DOI: https://doi.org/10.1111/j.1708-8305.2009.00332.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1708-8305.2009.00332.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar